MathSciNet Relay Station
MathSciNet bibliographic data
MR1082331 (91m:65078) 65F05 (15A21 15A57 65F30)
Chun, J.; Kailath, T. Divide-and-conquer solutions of least-squares problems for matrices with displacement structure. SIAM J. Matrix Anal. Appl. 12 (1991), no. 1, 128–145.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement